Mathematics

[21] Geometric estimates for complex Monge-Ampere equations

Xin Fu Rutgers University Bin Guo Columbia University Jian Song Rutgers University

Analysis of PDEs mathscidoc:2005.03002

Journal für die reine und angewandte Mathematik
[ Download ] [ 2020-05-13 00:26:36 uploaded by jsong22 ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Induced subgraphs of hypercubes and a proof of the Sensitivity Conjecture

Hao Huang Emory University

Combinatorics Information Theory mathscidoc:2005.06001

Annals of Mathematics, 190, 949-955, 2019.11
[ Download ] [ 2020-05-12 02:46:47 uploaded by richardhh ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Arthur parameters and cuspidal automorphic modules of classical groups

Dihua Jiang University of Minnesota Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:2005.24002

Annals of Mathematics, 191, (3), 739-827, 2020
[ Download ] [ 2020-05-11 22:04:08 uploaded by zhang_lei ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] On the Multiplicity One Conjecture in Min-max theory

Xin Zhou University of California Santa Barbara

arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.53003

2019
[ Download ] [ 2020-05-10 22:37:32 uploaded by xinzhou02 ] [ 26 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Existence of hypersurfaces with prescribed mean curvature I - Generic min-max

Xin Zhou University of California Santa Barbara Jonathan J. Zhu Princeton University

arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.53002

Cambridge Journal of Mathematics, 8, (2), 311–362, 2020
[ Download ] [ 2020-05-10 22:35:13 uploaded by xinzhou02 ] [ 19 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] Min-max theory for constant mean curvature hypersurfaces

Xin Zhou University of California Santa Barbara Jonathan J. Zhu Princeton University

arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.53001

Inventiones mathematicae , 218, 441–490, 2019
[ Download ] [ 2020-05-10 22:31:19 uploaded by xinzhou02 ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Formulas for Partial Entanglement Entropy

Qiang Wen Shing-Tung Yau Center of Southeast University

Theoretical Physics mathscidoc:2005.39001

Physical Review Research In press, 1, (1), 22
[ Download ] [ 2020-05-08 22:31:48 uploaded by wenqiang ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] On $l_p$-estimates for elliptic and parabolic equations with $a_p$ weights

Hongjie Dong Brown University Doyoon Kim Korea University

Analysis of PDEs mathscidoc:2005.03001

Trans. Amer. Math. Soc., 370, (7), 5081–5130, 2018.7
[ Download ] [ 2020-05-08 01:29:39 uploaded by hjdong79 ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Uniformity in Mordell-Lang for curves

Vesselin Dimitrov University of Toronto Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory mathscidoc:2005.24001

[ Download ] [ 2020-05-04 03:15:38 uploaded by zgao ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Run-and-Inspect Method for Nonconvex Optimization and Global Optimality Bounds for R-Local Minimizers

Yifan Chen Yuejiao Sun University of California, Los Angeles Wotao Yin University of California, Los Angeles

Optimization and Control mathscidoc:2005.27001

Mathematical Programming, 2019
[ Download ] [ 2020-05-03 15:32:49 uploaded by sunyj ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved